It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-08-2007, 11:14 AM   #1
Newbie
(female)
 
Join Date: Feb 2007
Location: Minneapolis, MN
Posts: 2
CNK789 HB User
Exclamation 2 months of breakthrough bleeding on Yaz- Plz help!!

Brief background: I get migraines when I have my period. Because of this my doctor switched me from taking Yasmin for 3 months straight (then break for a period) to Yaz for 3 months striaght then placebos. I just started my 3rd straight month of taking Yaz and I have had breakthrough bleeding for almost a month and a half already. I'm assuming it won't stop til I go through the placebo pills and start my new 3 month cycle. This seems like an awfuly long time to have breakthrough bleeding. I've read some other threads that have mentioned 2 weeks of bleeding while taking Yaz, but 2 months??
Has anyone else tried to be on Yaz for a stretch of several months before taking the placebo pills? What was your experience with that?
Has anyone else had breakthrough bleeding for such an extended period of time?
I called my doctor a while back and she said I shouldn't worry unless I was bleeding extremely heavily or if I notice serious clotting, but I have to be honest-- having a period for 2 months is more than a minor annoyance. I'm worried. Any suggestions/word of wisdom would be greatly appreciated!!
Thanks so much!

 
Old 02-08-2007, 11:43 AM   #2
Newbie
(female)
 
Join Date: Feb 2007
Location: Miami, FL, USA
Posts: 2
amr3482 HB User
Re: 2 months of breakthrough bleeding on Yaz- Plz help!!

that's crazy... I posted a thread because I am worried cause my period lasted two weeks, but yours is already too much. I had called the OB/GYN that I went to ask if it was normal (it's my first time taking bcp) and he just wanted for me to go in and wouldn't answer a simple question. Then I contacted another OB/GYN and that doctor told me that if it persisted longer than the two weeks to go to the ER... I don't think your two months period is normal at all, if I were you I would get a second opinion... By the way, does Yaz cause you acne? I've gotten so many blemishes after being on Yaz... Please let me know. Take care.

 
Sponsors Lightbulb
   
Old 02-08-2007, 11:51 AM   #3
Newbie
(female)
 
Join Date: Feb 2007
Location: Minneapolis, MN
Posts: 2
CNK789 HB User
Re: 2 months of breakthrough bleeding on Yaz- Plz help!!

Woah, the ER huh?? That's crazy! I better go in and see someone. Thanks for your input!! I really appreciate it!
No, I haven't had break-outs with Yaz. But since I was on Yasmin for 2 years before switching to Yaz, maybe my body was used to whatever might trigger acne. Obviously it wasn't used to Yaz completely or I wouldn't be bleeding for so long!! How long have you been on Yaz? I've read that some people breakout in the beginning but after 3 months or so of being on it their skin clears up. Good luck!!
Thanks again for your reply!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 12:59 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!